Remarks on the Composite G-valuations and their Hypermetric Properties
Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 43-48
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1994_42_a3,
author = {A. Kontolatou},
title = {Remarks on the {Composite} {G-valuations} and their {Hypermetric} {Properties}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {43--48},
year = {1994},
volume = {42},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1994_42_a3/}
}
A. Kontolatou. Remarks on the Composite G-valuations and their Hypermetric Properties. Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 43-48. http://geodesic.mathdoc.fr/item/MR_1994_42_a3/